I posted a while ago that I was having an awful skin reaction - puffy eyes and sore sore skin . I was kindly recommended la Roche Posay cicaplast on here which was very calming while the steroids kicked in. At the time I didn't know what had triggered it but recently used this product again and had a strong reaction so in a way am pleased to know this must have been the culprit - I had used it for a while with no issues. My question - got to it eventually- is has anyone had trouble with this product and is there a likely ingredient I should look out for in other stuff too? I am now very wary of trying anything new for fear of reacting. Thanks for reading my long message .
Yes! Sorry only just saw this. I received a protect and perfect set for Christmas and had awful inflammation around eyes and patches on my cheeks. Gave it all to my mum who has the best skin and reacts to nothing and she was fine obviously. I went back to using hyalauronic acid based products and am all fine now.
Yes, reacted terribly to P&P range - puffy eyes and very sore skin. I use the various Superdrug ranges, Optimum at the moment, and much prefer them and find them much kinder and soothing though I do use No.7 tinted moisturiser and their foundation. Find No.7 make up much more skin friendly than their actual skin care ranges.
Yes but different to the reactions above. My skin feels like I imagine a wall to feel when it has been painted and there are air bubbles in it, it's very rough. But you can't see anything. It lasts for about 10 days. It happens with lots of products for me, but P&P and the Time Delay range have done it to me.
Thanks for the replies ! Am reassured it's not just me as I have never had a skin reaction to a product before . Wish I knew what the offending ingredient might be though. I got the bane wrong it was this one - Had used it for quite some time before the flare up !
Yes I did, I had previously used it for years and really suited me. Around 6 months after they updated the range about 3/4 years ago my previously perfect skin started to get dry, flaky and blotchy. It took months to sort out. I had thought maybe it was the matrixyl but I've since used Hylamid sub q which also contains it and my skin loves it. I'm actually glad I reacted as it made me look at other brands and opened up my eyes to how behind the times No7 are with skin care.
Yes, I have very recently become allergic and had used it quite happily for years. I do react to quite a lot of things and use steroid cream regularly. I too am really keen to establish what I am allergic to as I hate using the steroid cream so much and am paranoid about thinning the skin. I did manage to get a dermatologist appointment (I was told they are like gold dust) on the NHS and hopefully will get a patch test done - that is in a couple of weeks.
Incidentally, my lips also were dry and flakey at that time and I have just realised that they are fine now. I also think I may be allergic to diprobase which is even prescribed to babies. The other night, in desperation, I was using olive oil - skin smelt rank but my goodness, it felt so smooth!